# SDR DALA2014070703909

- Difficulty date: May 16, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 63,519 hours, 47,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 760-769
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING TO BODY FUSELAGE SKIN CORRODED, BS 760-769 BETWEEN L27-28R.   REMOVED CORROSION &  FOUND TO BE OUT OF LIMITS IAW SRM 51-10-3, 53-31-1, FABRICATED DOUBLER IAW SRM 53-04, FIG 57 AND INSTALLED IAW SRM 51-30-5 & 51-30-2.
